Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Estimates for difference quotients of solutions of Poisson type difference equations


Author: Achi Brandt
Journal: Math. Comp. 20 (1966), 473-499
MSC: Primary 39.10
MathSciNet review: 0204897
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Agmon, A. Douglis, and L. Nirenberg, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions. I, Comm. Pure Appl. Math. 12 (1959), 623–727. MR 0125307 (23 #A2610)
  • [2] S. Agmon, A. Douglis, and L. Nirenberg, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions. II, Comm. Pure Appl. Math. 17 (1964), 35–92. MR 0162050 (28 #5252)
  • [3] Daniel F. De Santo and Herbert B. Keller, Numerical studies of transition from laminar to turbulent flow over a flat plate, J. Soc. Indust. Appl. Math. 10 (1962), 569–595. MR 0157568 (28 #800)
  • [4] Avron Douglis and Louis Nirenberg, Interior estimates for elliptic systems of partial differential equations, Comm. Pure Appl. Math. 8 (1955), 503–538. MR 0075417 (17,743b)
  • [5] George E. Forsythe and Wolfgang R. Wasow, Finite-difference methods for partial differential equations, Applied Mathematics Series, John Wiley & Sons, Inc., New York-London, 1960. MR 0130124 (23 #B3156)
  • [6] S. Gerschgorin, "Fehlerabschätzung für das Differenzenverfahren zur Lösung partieller Differentialgleichungen," Z. Angew. Math. Mech., v. 10, 1930, pp. 373-382.
  • [7] Carlo Miranda, Equazioni alle derivate parziali di tipo ellittico, Ergebnisse der Mathematik und ihrer Grenzgebiete (N.F.), Heft 2, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1955 (Italian). MR 0087853 (19,421d)
  • [8] H. Montvila, On the Convergence of the Numerical Solution for a Certain Partial Differential Equation of Third Order, New York University, Institute of Math. Sci., IMM-NYU 256, 1958.
  • [9] J. Schauder, Über lineare elliptische Differentialgleichungen zweiter Ordnung, Math. Z. 38 (1934), no. 1, 257–282 (German). MR 1545448, http://dx.doi.org/10.1007/BF01170635
  • [10] J. Schauder, "Numerische Abschätzungen in elliptischen linearen Differentialgleichungen," Studia Math., v. 5, 1934, pp. 34-42.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 39.10

Retrieve articles in all journals with MSC: 39.10


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1966-0204897-8
PII: S 0025-5718(1966)0204897-8
Article copyright: © Copyright 1966 American Mathematical Society